# SDR AALA20110829TUL01

- Difficulty date: August 29, 2011
- Submitted: August 30, 2011
- Operation: Air carrier
- Aircraft: N608AA
- Make and model: Boeing 757223
- Aircraft serial: 27446
- Aircraft time: 56,876 hours, 15,369 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO THRESHOLD TO SKIN L ANGLE HAS CORROSION IN SEVERAL LOCATIONS INCLUDING AROUND FASTENERS.  ACCOMPLISHED DOUBLER REPAIR PER EA B757-53-018579.
